# SDR SWI2024F00531

- Difficulty date: April 29, 2024
- Submitted: June 21, 2024
- Operation: Air carrier
- Aircraft: N742SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10197
- Aircraft time: 48,438 hours, 31,834 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Former
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 320
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FORMER DD4 AT APPROX. FS.319.70 HAS CORROSION ON OB SIDE (FLAGGED).     (C-CHECK RO 6/19/2024)    REMOVED AND INSTALLED NEW PAX DOOR INTERCOSTAL DD4 FWD. REF. DRWG 601R31702 REV. N AND CRJ 700 SRM 51-42-06-001-001-A01.COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY.PRESSURE/ LEAK CHECK GOOD.
